# SDR AALA20120425001

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 83,849 hours, 13,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 2 DOOR EMERGENCY LIGHT LENS NOT SECURED.  RE-SECURED LENS FOR EMERGENCY LIGHT AT LEFT NUMBER 2 DOOR.  OPS CHECK NORMAL.
